Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
M. S. Baouendi; L. P. Rothschild
Holomorphic mappings between algebraic hypersurfaces in complex space
Séminaire Équations aux dérivées partielles (Polytechnique) (1994-1995), Exp. No. 18, 7 p.
Article PDF | Analyses MR 1362566 | Zbl 0886.32007 | 1 citation dans Cedram

Bibliographie

[BHR] M.S. Baouendi, X. Huang, and L.P. Rothschild, Regularity of CR mappings between algebraic hypersurfaces, to appear.  MR 1389959 |  Zbl 0855.32009
[BJT] M.S. Baouendi, H. Jacobowitz and F. Treves, On the analyticity of CR mappings, Annals of Math. 122 (1985), 365-400.  MR 808223 |  Zbl 0583.32021
[BR1] M.S. Baouendi and L.P. Rothschild, Germs of CR maps between real analytic hypersurfaces, Invent. Math. 93 (1988), 481-500.  MR 952280 |  Zbl 0653.32020
[BR2], Geometric properties of smooth and holomorphic mappings between hypersurfaces in complex space, J. Diff. Geom. 31 (1990), 473-499.
[BR3], Images of real hypersurfaces under holomorphic mappings, J. Diff. Geom. 36 (1992), 75-88.  MR 1168982 |  Zbl 0770.32009
[BR4]_, Mappings of real algebraic hypersurfaces, to appear, J. Amer. Math. Soc..  MR 1317227
[BB] E. Bedford and S. Bell, Extension of proper holomorphic mappings past the boundary, Manuscripta Math. 50 (1985), 1-10. Article |  MR 784136 |  Zbl 0583.32044
[CM] S.S. Chern and J.K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271.  MR 425155 |  Zbl 0302.32015
[DW] K. Diederich and S. Webster, A reflection principle for degenerate hypersurfaces, Duke Math. J. 47 (1980), 835-843. Article |  MR 596117 |  Zbl 0451.32008
[Fo] F. Forstnerič, Extending proper holomorphic mappings of positive codimension, Invent. Math. 95 (1989), 31-62.  MR 969413 |  Zbl 0633.32017
[H] X. Huang, On the mapping problem for algebraic real hypersurfaces in the complex spaces of different dimensions, Ann. Inst. Fourier, Grenoble 44 (1994), 433-463. Cedram |  MR 1296739 |  Zbl 0803.32011
[P] H. Poincaré, Les fonctions analytiques de deux variables et la représentation conforme, Rend. Circ. Mat. Palermo, II. Ser. 23 (1907), 185-220.  JFM 38.0459.02
[S] N. Stanton, Infinitesimal CR automorphisms of rigid hypersurfaces, Amer. Math. J. 117 (1995), 141-167.  MR 1314461 |  Zbl 0826.32013
[T] N. Tanaka, On the pseudo-conformal geometry of hypersurfaces of the space of n complex variables, J. Math. Soc. Japan 14 (1962), 397-429.  MR 145555 |  Zbl 0113.06303
[W1] S.M. Webster, On the mapping problem for algebraic real hypersurfaces, Invent. Math. 43 (1977), 53-68.  MR 463482 |  Zbl 0348.32005
[W2], On mapping an n-ball into an (n + 1)-ball in complex space, Pac. J. Math. 81 (1979), 267-272.  MR 543749 |  Zbl 0379.32018
Copyright Cellule MathDoc 2019 | Crédit | Plan du site